# SDR SWAA2021100826578

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-800
- Aircraft serial: 36951
- Aircraft time: 6,090 hours, 13,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY SIDEWALL LIGHT INOP. ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / R+R LIGHT ASSY PER MM 33-21-00. PN 9701-14-000 SN OFF 5330 SN ON BN 129993 CL #95655
